# SDR DALA2023120509957

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 11,587 hours, 1,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 DOOR WILL NOT ARM AT 4L. CORRECTIVE ACTION: NO LEAKS NOTED. SERVICED L4 DOOR ACTUATOR. (4415393)
